Alert archive / Illinois / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 63, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 18, 2024, 7:55 PM CDT for 5 counties in Illinois. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2024, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 18, 2024, 9:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 103 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 6:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 850 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS53 KILX 190055
SVRILX
ILC023-029-033-035-079-190200-
/O.NEW.KILX.SV.W.0063.240419T0055Z-240419T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
755 PM CDT Thu Apr 18 2024
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southern Coles County in east central Illinois...
Crawford County in east central Illinois...
Jasper County in southeastern Illinois...
Clark County in east central Illinois...
Cumberland County in east central Illinois...
* Until 900 PM CDT.
* At 754 PM CDT, severe thunderstorms were located along a line
extending from near Neoga to near Sailor Springs, moving east at 50
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Toledo, Lerna, Jewett, Wheeler, Janesville, and Bogota around 800
PM CDT.
Newton, Greenup, and Hidalgo around 805 PM CDT.
Other locations in the path of these severe thunderstorms include
Casey, Ste. Marie, Willow Hill, Oblong, Martinsville, Robinson,
Marshall, Palestine, Hutsonville and Flat Rock.
This includes the following highways...
Interstate 57 between mile markers 173 and 187.
Interstate 70 between mile markers 105 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 8755 3885 8814 3886 8836 3917 8836
3917 8847 3944 8847 3950 8796 3948 8796
3949 8777 3947 8753 3936 8753 3931 8762
3922 8757 3914 8766 3899 8758 3896 8751
TIME...MOT...LOC 0054Z 266DEG 43KT 3936 8843 3876 8840
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Deubelbeiss4 follow-up statements
446
WWUS53 KILX 190118
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
818 PM CDT Thu Apr 18 2024
ILC023-029-033-035-079-190200-
/O.CON.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Coles-Crawford-Jasper-Clark-Cumberland-
818 PM CDT Thu Apr 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHERN COLES...CRAWFORD...JASPER...CLARK AND EASTERN CUMBERLAND
COUNTIES...
At 817 PM CDT, severe thunderstorms were located along a line
extending from near Westfield to 6 miles south of Ste. Marie, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Oblong and Martinsville around 825 PM CDT.
Robinson and Marshall around 830 PM CDT.
Hutsonville and Flat Rock around 835 PM CDT.
Palestine around 840 PM CDT.
Other locations impacted by these severe thunderstorms include New
Hebron, Clarksville, West York, Annapolis, York, Yale, Lincoln Trail
State Park, Fox Ridge State Park, Hardinville, and Rose Hill.
This includes the following highways...
Interstate 57 between mile markers 185 and 187.
Interstate 70 between mile markers 114 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 8755 3885 8814 3886 8826 3911 8821
3931 8824 3945 8839 3950 8796 3948 8796
3949 8777 3947 8753 3936 8753 3931 8762
3922 8757 3914 8766 3899 8758 3896 8751
TIME...MOT...LOC 0117Z 262DEG 41KT 3946 8796 3884 8804
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Deubelbeiss028
WWUS53 KILX 190132
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
832 PM CDT Thu Apr 18 2024
ILC029-035-190141-
/O.CAN.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Coles-Cumberland-
832 PM CDT Thu Apr 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COLES AND EASTERN
CUMBERLAND COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Illinois.
&&
LAT...LON 3885 8755 3885 8814 3911 8801 3932 8797
3948 8796 3949 8777 3947 8753 3936 8753
3931 8762 3922 8757 3914 8766 3899 8758
3896 8751
TIME...MOT...LOC 0131Z 266DEG 43KT 3947 8776 3885 8784
$$
ILC023-033-079-190200-
/O.CON.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Crawford-Jasper-Clark-
832 PM CDT Thu Apr 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CRAWFORD...EASTERN JASPER AND CLARK COUNTIES...
At 831 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Marshall to near Chauncey, moving
east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Robinson, Marshall, Hutsonville, and Flat Rock around 835 PM CDT.
Palestine around 840 PM CDT.
Other locations impacted by these severe thunderstorms include New
Hebron, Clarksville, West York, Annapolis, York, Lincoln Trail State
Park, Hardinville, Stoy, Eaton, and Crawford County Airport.
This includes Interstate 70 between mile markers 130 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 8755 3885 8814 3911 8801 3932 8797
3948 8796 3949 8777 3947 8753 3936 8753
3931 8762 3922 8757 3914 8766 3899 8758
3896 8751
TIME...MOT...LOC 0131Z 266DEG 43KT 3947 8776 3885 8784
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Deubelbeiss648
WWUS53 KILX 190142
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
842 PM CDT Thu Apr 18 2024
ILC079-190151-
/O.CAN.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Jasper-
842 PM CDT Thu Apr 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Illinois.
&&
LAT...LON 3885 8755 3885 8794 3902 8794 3922 8778
3948 8793 3949 8777 3947 8753 3936 8753
3931 8762 3922 8757 3914 8766 3899 8758
3896 8751
TIME...MOT...LOC 0141Z 266DEG 43KT 3948 8762 3886 8770
$$
ILC023-033-190200-
/O.CON.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Crawford-Clark-
842 PM CDT Thu Apr 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CRAWFORD AND CLARK COUNTIES...
At 841 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Marshall to near Flat Rock,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Palestine and Flat Rock around 845 PM CDT.
Other locations impacted by these severe thunderstorms include New
Hebron, Clarksville, West York, Annapolis, York, Lincoln Trail State
Park, Hardinville, Stoy, Eaton, and Crawford County Airport.
This includes Interstate 70 between mile markers 136 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 8755 3885 8794 3902 8794 3922 8778
3948 8793 3949 8777 3947 8753 3936 8753
3931 8762 3922 8757 3914 8766 3899 8758
3896 8751
TIME...MOT...LOC 0141Z 266DEG 43KT 3948 8762 3886 8770
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Deubelbeiss663
WWUS53 KILX 190158
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
858 PM CDT Thu Apr 18 2024
ILC023-033-190208-
/O.EXP.KILX.SV.W.0063.000000T0000Z-240419T0200Z/
Crawford-Clark-
858 PM CDT Thu Apr 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND CLARK COUNTIES
WILL EXPIRE AT 900 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern and east central Illinois.
&&
LAT...LON 3885 8755 3885 8794 3902 8794 3922 8778
3948 8793 3949 8777 3947 8753 3936 8753
3931 8762 3922 8757 3914 8766 3899 8758
3896 8751
TIME...MOT...LOC 0158Z 266DEG 43KT 3948 8745 3886 8753
$$
DeubelbeissWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 6:53 PM CDT, 1 hour 2 minutes earlier. Its key messages:
- Severe threat remains for areas southeast of the IL river through mid evening. The greatest risk (enhanced, level 3/5) is located from Taylorville to Terre Haute south.
- Storm mode is expected to be QLCS in nature. However, supercells could develop early on late this afternoon. Damaging winds are the primary threat followed by large hail and isolated tornadoes.
- There is a 30-50% chance of temperatures dropping to near or below freezing by dawn Sunday morning for areas from Lincoln north. The growing season has begun across central and southeast IL so tender vegetation may needed to be taken indoors over covered Saturday night.
Area forecast discussion, Apr 18, 6:53 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Lincoln IL 653 PM CDT Thu Apr 18 2024 .KEY MESSAGES... - Severe threat remains for areas southeast of the IL river through mid evening. The greatest risk (enhanced, level 3/5) is located from Taylorville to Terre Haute south. - Storm mode is expected to be QLCS in nature. However, supercells could develop early on late this afternoon. Damaging winds are the primary threat followed by large hail and isolated tornadoes. - There is a 30-50% chance of temperatures dropping to near or below freezing by dawn Sunday morning for areas from Lincoln north. The growing season has begun across central and southeast IL so tender vegetation may needed to be taken indoors over covered Saturday night. && .DISCUSSION... Issued at 330 PM CDT Thu Apr 18 2024 A severe thunderstorm watch is in ef.fect until 8 pm for SW CWA including Scott, Morgan, Sangamon, Christian, Shelby, Effingham and Clay counties. A few severe thunderstorms warning have recently been issued over parts of central and east central MO sw of Pike county IL. Showers and scattered thunderstorms were increasing west of the IL river and tracking ENE toward central IL. Mid afternoon surface map shows 1008 mb low pressure over central MO with one frontal extending ne near the IL river and a warm front lifting ne of Jacksonville, Decatur and Terre Haute. Dewpoints had risen into the upper 50s/lower 60s in warm sector and winds turning more south to SSE. CAPES were rising to 1-2k j/kg over southern/sw IL in warm sector and effective bulk shear values were 45-50 kts. PW values also coming up to 1-1.2 inches over sw half of IL and into MO and se Iowa so heavy rain threat exists as well with severe storm threat late this afternoon and evening. WPC has marginal risk of excessive rain into this evening south of I-74. Convection to continue to strengthen as it tracks ENE over central and eastern IL through this evening. Marginal to slight risk of severe storms generally from IL river se with enhanced risk from Taylorville to Terre Haute south. Damaging winds and large hail are the main severe wx threats with a few tornadoes also possible with 5% risk of tornadoes in southern 6 counties of Effingham, Jasper, Crawford, Clay, Richland and Lawrence. SPC has 30% risk of very large hail 2 inch or more in diameter over sw IL, sw of Litchfield while 15% risk of large hail is over our sw counties pretty close to current watch box. Some convection could linger early overnight over southeast IL/Wabash river valley, then dry and cooler conditions expected. Lows overnight range from upper 30s to near 40F nw of the IL river, to the upper 40s to near 50F in southeast IL. 1035 mb Canadian high pressure over Alberta to nose into central and southern IL Friday afternoon and Fri night bringing dry wx. Though mid/high clouds to quickly stream eastward from the central plains over central/se IL during Friday and Fri evening. Below normal temps return on Friday with highs in the upper 50s in central IL and near 60F in southeast IL. Breezy nw winds 10-20 mph and gusting in the 20s to add a chill to the spring air. Lows Fri night in the upper 30s northern CWA and lower 40s from I-72 south. Patchy frost possible by dawn Saturday far northern CWA from Galesburg to Henry north. Saturday and Sat night to be the coolest period as nw winds continue to usher in cooler air with skies becoming mostly clear. Highs Saturday only in the lower 50s northern CWA, mid 50s central part of CWA and upper 50s south of I-70. Breezy nw winds continue on Saturday at 10-20 mph and some higher gusts. Lows Sat night in the mid 30s central IL and upper 30s se IL. Will be approaching freezing from Lincoln north. With growing season starting across CWA, we may eventually need a frost advisory overnight Sat night into mid Sunday morning and possible even a freezing warning northern CWA. Ample sunshine Sunday with cool highs in the upper 50s and nw winds continue. Could be some frost again overnight Sunday night into early Mon morning with lows in the mid to upper 30s. Finally start to warm up on Monday with highs in the low to mid 60s with sw winds and skies becoming partly sunny Monday afternoon. A northern stream disturbance moves over the Midwest Mon night and Tue bringing next chance of showers and isolated thunderstorms. Not as cold Mon night with lows in the upper 40s and lower 50s, coolest in eastern/se IL. Seasonable highs Tue in the mid to upper 60s. Passage of another cold front late Tue brings cooler wx Tue night and Wed with highs in the lower 60s Wed. 07 && .AVIATION... (For the 00z TAFs through 00z Friday Evening) Issued at 655 PM CDT Thu Apr 18 2024 Widespread showers and scattered thunderstorms moving eastward over central Illinois through mid evening, will bring IFR to MVFR conditions especially with heavier rain showers. Convection to diminish/becoming isolated from west to east during mid/late evening. A cold front just east of I-55 early this evening will push through DEC and CMI in next hour or two as SE winds switch NE the then northerly with gusts 18-25 kts. Low clouds to scatter out from nw to se during overnight, with broken mid level clouds quickly spreading eastward by late Fri morning. NW winds 12-17 kts with gusts 20-27 kts to prevail on Friday, though weakening some later in the day. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 18, 3:16 PM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 316 PM CDT Thu Apr 18 2024 ILZ027>031-036-037-040-041-192030- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- 316 PM CDT Thu Apr 18 2024 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...Tonight. Scattered thunderstorms through 7 pm could produce some gusty winds and small hail. There is a level 1 of 5 (marginal) chance for severe weather with these storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. ILZ038-042>051-053-192030- McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Macon- 316 PM CDT Thu Apr 18 2024 This Hazardous Weather Outlook is for central Illinois, east central Illinois and west central Illinois. .DAY ONE...Tonight. Numerous thunderstorms will roll across the area between 4 and 10 pm this evening, with a level 2 of 5 (slight) chance these storms become severe. Scattered wind gusts over 60 mph and hail greater than 1 inch in diameter are the primary concerns, though a tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor flooding will continue along the Wabash River for several more days. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 4 and 10 pm. Expected storm motion is toward the east-northeast around 45 mph. ILZ052-054>057-061>063-066>068-071>073-192030- Christian-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark- Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 316 PM CDT Thu Apr 18 2024 This Hazardous Weather Outlook is for central Illinois, east central Illinois and southeast Illinois. .DAY ONE...Tonight. Numerous thunderstorms will roll across the area between 4 and 10 pm this evening, with a level 3 of 5 (enhanced) chance these storms become severe. Scattered wind gusts over 60 mph and hail greater than 1 inch in diameter are the primary concerns, though a tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Minor flooding will continue along the Wabash River for several more days. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed between 5 pm and 11 pm. Expected storm motion is toward the east-northeast around 45 mph. Bumgardner
In the hours before
Local storm report, Apr 18, 7:28 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
728 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM Tstm Wnd Dmg Riverton 39.85N 89.54W
04/18/2024 Sangamon IL Emergency Mngr
Numerous trees were blown down from Riverton
eastward.
&&
BarnesLocal storm report, Apr 18, 7:29 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
729 PM CDT Thu Apr 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Tstm Wnd Dmg Latham 39.97N 89.16W
04/18/2024 Logan IL Emergency Mngr
A tree was blown down.
&&
BarnesThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:05 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Sangamon | 40 min |
| Apr 18, 7:20 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Shelby | 55 min |
| Apr 18, 7:26 PM CDT | Tornado Warning | ILX | Logan, Macon | 34 min |
| Apr 18, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 44 min |
| Apr 18, 7:39 PM CDT | Tornado Warning | ILX | Effingham, Jasper | 36 min |
| Apr 18, 8:02 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 58 min |
| Apr 18, 8:53 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 21 min |
| Apr 18, 9:00 PM CDT | Tornado Warning | ILX | Lawrence | 15 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.